팔로우
Guilherme L. F. Silva
제목
인용
인용
연도
S-curves in polynomial external fields
ABJ Kuijlaars, GLF Silva
Journal of Approximation Theory 191, 1-37, 2015
492015
Limiting one-point distribution of periodic TASEP
J Baik, Z Liu, GLF Silva
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (1 …, 2022
172022
The mother body phase transition in the normal matrix model
P Bleher, G Silva
Memoirs of the AMS, arXiv preprint arXiv:1601.05124, 2016
17*2016
Critical measures for vector energy: asymptotics of non-diagonal multiple orthogonal polynomials for a cubic weight
A Martínez-Finkelshtein, G Silva
Advances in Mathematics, ArXiv preprint 1805.01748, 2019
162019
Critical measures for vector energy: global structure of trajectories of quadratic differentials
A Martinez-Finkelshtein, GLF Silva
Advances in Mathematics 302, 1137-1232, 2016
142016
Supercritical regime for the kissing polynomials
AF Celsus, GLF Silva
Journal of Approximation Theory 255, 105408, 2020
72020
Large n limit for the product of two coupled random matrices
GLF Silva, L Zhang
Communications in Mathematical Physics 377 (3), 2345-2427, 2020
62020
Universality for multiplicative statistics of Hermitian random matrices and the integro-differential Painlevé II Equation
P Ghosal, GLF Silva
Communications in Mathematical Physics 397 (3), 1237-1307, 2023
52023
Spectral curves, variational problems and the Hermitian matrix model with external source
A Martínez-Finkelshtein, GLF Silva
Communications in Mathematical Physics 383 (3), 2163-2242, 2021
52021
Differential equations for the KPZ and periodic KPZ fixed points
J Baik, A Prokhorov, GLF Silva
Communications in Mathematical Physics, 1-54, 2023
32023
A Central Limit Theorem for intransitive dice
LG Coelho, T Franco, LV Lima, JPC de Paula, JVA Pimenta, GLF Silva, ...
arXiv preprint arXiv:2310.17083, 2023
2023
Corrigendum to “Supercritical regime for the Kissing polynomials”[J. Approx. Theory 255 (2020) 105408]
AF Celsus, GLF Silva
Journal of Approximation Theory 257, 105453, 2020
2020
Energy problems and quadratic differentials in random matrix theory
G Lima Ferreira da Silva
2016
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–13